Benutzer: Gast  Login
Dokumenttyp:
journal article 
Autor(en):
Weih, M; Scholz, S; Reiss, K; Alexopoulos, P; Degirmenci, U; Richter-Schmidinger, T; Kornhuber, J 
Titel:
[Usage of drugs with potential adverse effects on cognition in a memory-clinic] 
Abstract:
Cognitive decline is a frequent clinical symptom in elderly patients. In particular, memory disturbances are an early sign and a risk factor for subsequent development of neurodegenerative dementia. At the same time, elderly patients often receive multiple medications due to an increasing number of acquired diseases. Certain drugs have adverse side effects on cognition due to interference with the cholinergic or GABA-ergic system. This could lead to underestimation of the actual cognitive status...    »
 
Zeitschriftentitel:
Fortschr Neurol Psychiatr 
Jahr:
2009 
Band / Volume:
77 
Heft / Issue:
Seitenangaben Beitrag:
523-7 
Sprache:
de 
Print-ISSN:
0720-4299 
TUM Einrichtung:
r Psychiatrie und Psychotherapie